# SDR SWAA2023081880581

- Difficulty date: July 19, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL52 WL162.<[01] UPDATED MEASUREMENTS TABLE.;[02] CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 AND WL162 WAS REPAIRED IAW SRM 51-70-04-2R-10.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 2
